# SDR COEA2022020201700

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N700FX
- Make and model: Cessna 208B
- Aircraft serial: 0419
- Aircraft time: 11,464 hours, 15,220 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, D

## Discrepancy

FLIGHT 4701, ENROUTE GEG - PSC  AIR TURNBACK / DISCREPANCY: VIBRATION IN FLIGHT DUE TO POD DOOR BEING OPEN. RETURNED TO GEG. NO EMERGENCY DECLARED. CORRECTIVE ACTION: MAINTENANCE PERFORMED GVI OF AFFECTED AREA. NO FAULTS FOUND. OPS CHECK OF DOOR SATISFACTORY.
